# SDR IPXA10561067

- Difficulty date: June 26, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N421UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25281
- Aircraft time: 22,548 hours, 14,787 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50842
- Condition: Corroded
- Location: Bs 1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, 44 SECTION, CORROSION ON FLOOR SUPPORT AT STA 1055 LBL 28 FWD FLANGE.  R & R FLOOR SUPPORT B/S 1055 LBL 28 IAW SRM 51-40-02, SRM 51-40-05, AND DWG 144N5003.
